# SDR SWIA202054753

- Difficulty date: November 11, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J ANGLE IS CORRODED FROM BL 9.04 LT AND BL 9.04 RT SIDE.  C-CHECK RO 12/24/2020.  INSTALLED SERVICABLE J ANGLE AT FS 280 FROM LBL 9.04 TO RBL 9.04, IAW CRJ 700 SRM.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
